miun.sePublications
Change search
Refine search result
1 - 15 of 15
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Borell, Stefan
    et al.
    University of Berne Institute of Mathematics Sidlerstrasse 5 CH-3012 Berne Switzerland.
    Kutzschebauch, Frank
    University of Berne Institute of Mathematics Sidlerstrasse 5 CH-3012 Berne Switzerland.
    Embeddings through Discrete Sets of Discs2008In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 46, no 2, p. 251-269Article in journal (Refereed)
    Abstract [en]

    We investigate whether a Stein manifold M which allows proper holomorphic embedding into ℂ n can be embedded in such a way that the image contains a given discrete set of points and in addition follow arbitrarily close to prescribed tangent directions in a neighbourhood of the discrete set. The infinitesimal version was proven by Forstnerič to be always possible. We give a general positive answer if the dimension of M is smaller than n/2 and construct counterexamples for all other dimensional relations. The obstruction we use in these examples is a certain hyperbolicity condition.

  • 2.
    Borell, Stefan
    et al.
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Non-equivalent embeddings into complex Euclidean spaces2006In: International Journal of Mathematics, ISSN 0129-167X, Vol. 17, no 9, p. 1033-1046Article in journal (Refereed)
    Abstract [en]

    We study the number of equivalence classes of proper holomorphic embeddings of a Stein space X into ℂn. In this paper we prove that if the automorphism group of X is a Lie group and there exists a proper holomorphic embedding of X into ℂn, 0 < dim X < n, then for any k ≥ 0 there exist uncountably many non-equivalent proper holomorphic embeddings Φ: X × ℂk ℂn × ℂk. For k = 0 all embeddings will be proved to satisfy the additional property of ℂn\Φ(X) being (n - dim X)-Eisenman hyperbolic. As a corollary we conclude that there are uncountably many non-equivalent proper holomorphic embeddings of ℂk into ℂn whenever 0 < k < n.

  • 3. Borell, Stefan
    et al.
    Kutzschebauch, Frank
    Wold, Erlend Fornæss
    Proper Holomorphic Disks in the Complement of Varieties in C22008In: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 15, no 4, p. 821-826Article in journal (Refereed)
  • 4.
    Ekholm, Tobias
    et al.
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Total curvature and area of curves with cusps and of surface maps2003Report (Other academic)
  • 5.
    Ekholm, Tobias
    et al.
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Total curvature and area of curves with cusps and of surface maps.2005In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 96, no 2, p. 224-242Article in journal (Refereed)
    Abstract [en]

    A curvature-area inequality for planar curves with cusps is derived. Using this inequality, the total (Lipschitz-Killing) curvature of a map with stable singularities of a closed surface into the plane is shown to be bounded below by the area of the map divided by the square of the radius of the smallest ball containing the image of the map. This latter result fills the gap in Santalo's [7] proof of a similar estimate for surface maps into R-n, n > 2.

  • 6. Forstneric, Franc
    et al.
    Ivarsson, Björn
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    An interpolation theorem for proper holomorphic embeddings2007In: Mathematische Annalen, ISSN 0025-5831, E-ISSN 1432-1807, Vol. 338, no 3, p. 545-554Article in journal (Refereed)
  • 7. Forstneric, Franc
    et al.
    Ivarsson, Björn
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Prezelj, Jasna
    An interpolation theorem for proper holomorphic embeddings2005Report (Other academic)
    Abstract [en]

    Given a Stein manifold X of dimension n>1, a discrete sequence a_j in X, and a discrete sequence b_j in C^m where m > [3n/2], there exists a proper holomorphic embedding of X into C^m which sends a_j to b_j for every j=1,2,.... This is the interpolation version of the embedding theorem due to Eliashberg, Gromov and Schurmann. The dimension m cannot be lowered in general due to an example of Forster.

  • 8.
    Kaliman, Shulim
    et al.
    Department of Mathematics, University of Miami.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Criteria for the density property of complex manifolds2007In: Inventiones Mathematicae, ISSN 0020-9910, E-ISSN 1432-1297, Vol. 172, p. 71-87Article in journal (Refereed)
  • 9.
    Kaliman, Shulim
    et al.
    kaliman@math.miami.edu.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    The density property for hypersurfaces uv=p(x)2006In: Mathematische Zeitschrift, ISSN 0025-5874, Vol. 258, no 1, p. 115-131Article in journal (Refereed)
    Abstract [en]

    We study hypersurfaces of Cn+2 ¯x,u,v given by equations of form uv = p( ¯x) where the zero locus of a polynomial p is smooth reduced. The main result says that the Lie algebra generated by algebraic completely integrable vector fields on such a hypersurface coincides with the Lie algebra of all algebraic vector fields. Consequences of this result for some conjectures of affine algebraic geometry and for the Oka-Grauert-Gromov principle are discussed.

  • 10.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Andersen-Lempert-Theory with parameters- a representation theoretic point of view2003Report (Other academic)
  • 11.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Andersén-Lempert-theory with parameters: a representation theoretic point of view2005In: Journal of Algebra and its Applications, ISSN 0219-4988, E-ISSN 1793-6829, Vol. 4, no 3, p. 325-340Article in journal (Refereed)
    Abstract [en]

    We calculate the invariant subspaces in the linear representation of the group of algebraic automorphisms of ℂn on the vector space of algebraic vector fields on ℂn and more generally we do this in a setting with parameter. As an application to the field of Several Complex Variables we get a new proof of the Andersén–Lempert observation and a parametric version of the Andersén–Lempert theorem. Further applications to the question of embeddings of ℂk into ℂn are announced.

  • 12.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Embeddings of Stein spaces with interpolation2004Report (Other scientific)
  • 13.
    Kutzschebauch, Frank
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Some results on embedding Stein spaces with interpolation2005In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 43, no 2, p. 419-425Article in journal (Refereed)
  • 14.
    Kutzschebauch, Frank
    et al.
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
    Kaliman, Shulim
    Criteria for the density property of complex manifolds2006Report (Other academic)
    Abstract [en]

    In this paper we suggest new effective criteria for the density property. This enables us to give a trivial proof of the original Anders\'en-Lempert result and to establish (almost free of charge) the algebraic density property for all linear algebraic groups whose connected components are different from tori or $\C_+$. As another application of this approach we tackle the question (asked among others by F. Forstneri\v{c}) about the density of algebraic vector fields on Euclidean space vanishing on a codimension 2 subvariety.

  • 15.
    Kutzschebauch, Frank
    et al.
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Science Education and Mathematics.
    Lodin, Sam
    Mid Sweden University, Faculty of Science, Technology and Media, Department of Science Education and Mathematics.
    Holomorphic families of non-equivalent embeddings and of holomorphic group actions on affine space2013In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 162, no 1, p. 49-94Article in journal (Refereed)
    Abstract [en]

    We construct holomorphic families of proper holomorphic embeddings of C-k into C-n (0 < k < n - 1), so that for any two different parameters in the family, no holomorphic automorphism of C-n can map the image of the corresponding two embeddings onto each other. As an application to the study of the group of holomorphic automorphisms of C-n, we derive the existence of families of holomorphic C*-actions on C-n (n >= 5) so that different actions in the family are not conjugate. This result is surprising in view of the long-standing holomorphic linearization problem, which, in particular, asked whether there would be more than one conjugacy class of C*-actions on C-n (with prescribed linear part at a fixed point).

1 - 15 of 15
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf